Partially saturated flow in a poroelastic medium
R.E. Showalter Ning Su
Discrete & Continuous Dynamical Systems - B 2001, 1(4): 403-420 doi: 10.3934/dcdsb.2001.1.403
The formulation and existence theory is presented for a system modeling diffusion of a slightly compressible fluid through a partially saturated poroelastic medium. Nonlinear effects of density, saturation, porosity and permeability variations with pressure are included, and the seepage surface is determined by a variational inequality on the boundary.
keywords: Poroelasticity maximal monotone operator partially saturated deformable porous medium consolidation quasi-static elliptic-parabolic system.

Year of publication

Related Authors

Related Keywords

[Back to Top]